# SDR FDEA201508192626

- Difficulty date: August 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 940 hours, 17,484 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061504
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT, BS 535, LONGERON 24R, FRAME FOUND CHAFED.  REPAIRED IAW SRM 53-20-07-2R REPAIR FIG 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
